RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 81, Issue 2, Pages 251–264 (Mi mz3552)  

This article is cited in 3 scientific papers (total in 3 papers)

Densities of Lattices Corresponding to Spaces of Positive, Negative, and Variational Dimension, and Their Application to Time Series

V. P. Maslov

M. V. Lomonosov Moscow State University, Faculty of Physics

Abstract: We prove a general theorem concerning a distribution of Bose–Einstein type. Using this theorem, we apply the notions of lattice dimension and lattice density to oscillatory time series.

Keywords: lattice density, positive dimension, negative dimension, variational dimension, time series, Bose–Einstein distribution, Hölder exponent

DOI: https://doi.org/10.4213/mzm3552

Full text: PDF file (505 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 81:1, 222–233

Bibliographic databases:

UDC: 519
Received: 07.01.2007

Citation: V. P. Maslov, “Densities of Lattices Corresponding to Spaces of Positive, Negative, and Variational Dimension, and Their Application to Time Series”, Mat. Zametki, 81:2 (2007), 251–264; Math. Notes, 81:1 (2007), 222–233

Citation in format AMSBIB
\Bibitem{Mas07}
\by V.~P.~Maslov
\paper Densities of Lattices Corresponding to Spaces of Positive, Negative, and Variational Dimension,
and Their Application to Time Series
\jour Mat. Zametki
\yr 2007
\vol 81
\issue 2
\pages 251--264
\mathnet{http://mi.mathnet.ru/mz3552}
\crossref{https://doi.org/10.4213/mzm3552}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2333884}
\zmath{https://zbmath.org/?q=an:1132.62347}
\elib{http://elibrary.ru/item.asp?id=9448932}
\transl
\jour Math. Notes
\yr 2007
\vol 81
\issue 1
\pages 222--233
\crossref{https://doi.org/10.1134/S0001434607010257}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000244695200025}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33947543212}


Linking options:
  • http://mi.mathnet.ru/eng/mz3552
  • https://doi.org/10.4213/mzm3552
  • http://mi.mathnet.ru/eng/mz/v81/i2/p251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, “Parastatistics and the General Theorem of Probability Theory as Applied to Risk-Free Investments”, Math. Notes, 81:3 (2007), 422–425  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. P. Maslov, “A Theorem on Parastatistics and Its Application”, Theoret. and Math. Phys., 150:3 (2007), 436–437  mathnet  crossref  crossref  zmath  adsnasa  isi  elib
    3. Maslov VP, “Quantization of topological spaces of negative dimension, parastatistics, and distribution of dependent random variables”, Doklady Mathematics, 75:3 (2007), 424–427  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:487
    Full text:130
    References:44
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020